Archivum Mathematicum

ISSN 1212-5059 · Volume 36 (2000), No.4 · Electronic Edition

A. Duvnjak and E. Marusic-Paloka
Derivation of the Reynolds Equation for Lubrication of a Rotating Shaft
pp. 239-253: Abstract, Postscript (173 K)

W. M. Mikulski
The natural operators lifting vector fields to $(J^rT^*)^*$
pp. 255-260: Abstract, Postscript (114 K)

W. M. Mikulski
The natural affinors on $(J^rT^*)^*$
pp. 261-267: Abstract, Postscript (112 K)

G. Calvaruso, R. A. Marinosci and D. Perrone
Three-dimensional curvature homogeneous hypersurfaces
pp. 269-278: Abstract, Postscript (129 K)

Norio Hashimoto and Masami Sekizawa
Three-dimensional conformally flat pseudo-symmetric spaces of constant type
pp. 279-286: Abstract, Postscript (101 K)

A. Kalapodi, A. Kontolatou and J. Mockor
Some properties of Lorenzen ideal systems
pp. 287-295: Abstract, Postscript (128 K)

M. Doupovec and I. Kolar
Natural transformations of separated jets
pp. 297-303: Abstract, Postscript (96 K)

P. Guha
Ito equation as a geodesic flow on $\pmb{\widehat{Diff^s(S^1) \bigodot C^{\infty}(S^1)}}$
pp. 305-312: Abstract, Postscript (99 K)

T. Chantladze, A. Lomtatidze and D. Ugulava
Conjugacy and disconjugacy criteria for second order linear ordinary differential equations
pp. 313-323: Abstract, Postscript (106 K)

Publishing date of the electronic version: 4 Jan 2001 © 1997-2001 ELibM for the EMIS electronic edition